Skip to Main Content

Advertisement

Skip Nav Destination

Reduplicative Identity in Chaha

Linguistic Inquiry (1999) 30 (4): 573–585.
This article has been cited by the following articles in journals that are participating in Crossref Cited-by Linking.
  • John J. McCarthy
  • Wendell Kimper
  • Kevin Mullin
Morphology (2012) 22 (2): 173.
Studies in Phonetics, Phonology, and Morphology (2011) 17 (1): 103.
  • Elinor Keane
Linguistics (2006) 44 (4)
  • Eric Raimy
Linguistic Inquiry (2000) 31 (3): 541.
Close Modal

or Create an Account

Close Modal
Close Modal